# SDR USAA2010042690824

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 65,815 hours, 29,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1749
- Condition: Low Pressure
- Location: L1 Door
- Part time: 38,076 hours, 15,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EES - L1 DOOR ASSIST BOTTLE 1300 PSI AT 22C.  MAINTENANCE CHARGED L1 DOOR ASSIST BOTTLE TO 1700 PSI.
